# SDR SIMA20130930013

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 32,982 hours, 30,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12041320071
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE 1 RT AFT SKIN BIRD STRIKE DAMAGE.  REPAIRED FWD FUSLEAGE 1 RT AFT SKIN IAW EO EM-53MR-2206.  DAMAGE FOUND AFTER FLT WITH A BIRD STRIKE.
